# SDR RU3A0917

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 12,959 hours, 6,845 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK EXFOLIATION CORROSION:  LT WING, INBOARD FLAP, INBOARD TRACK (P/N 101-120056-1; OUTBOARD FLAP, INBOARD (P/N 101-110017-1) AND OUTBOARD (P/N 101-110016-3).  RT WING, INBOARD FLAP, INBOARD TRACK (P/N 101-120056-1); OUTBOARD FLAP, OUTBOARD TRACK (P/N 101-110016-3).
